# SDR YENA20151022503

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 26,369 hours, 16,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFTER REMOVAL OF GIRT BAR FLOOR FITTING CORROSION WAS FOUND BENEATH FWD PAX DOOR AFT GIRT BAR FLOOR FITTING ON LOWER BEAM AROUND 1 RIVET AS MARKED.  FWD PAX DOOR BEAM CORRODED BEYOND LIMITS; REPLACED IAW SRM 51-43-04. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
